The Wiener test and potential estimates for quasilinear elliptic equations

Tero Kilpeläinen Department of Mathematics, University of Jyväskylä Jan Malý Faculty of Mathematics-KMA, Charles University

TBD mathscidoc:1701.331787

Acta Mathematica, 172, (1), 137-161, 1992.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 163 ]
@inproceedings{tero1992the,
  title={The Wiener test and potential estimates for quasilinear elliptic equations},
  author={Tero Kilpeläinen, and Jan Malý},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322012160496},
  booktitle={Acta Mathematica},
  volume={172},
  number={1},
  pages={137-161},
  year={1992},
}
Tero Kilpeläinen, and Jan Malý. The Wiener test and potential estimates for quasilinear elliptic equations. 1992. Vol. 172. In Acta Mathematica. pp.137-161. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322012160496.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved